Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: J Appl Math Comput

Search In Journal Title:

Abbravation: Journal of Applied Mathematics and Computing

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

DOI

10.1016/0040-4039(95)00352-d

Search In DOI:

ISSN

1865-2085

Search In ISSN:
Search In Title Of Papers:

Existence of multiple positive solutions for Emph

Authors: Yunzhou Zhu Jiang Zhu
Publish Date: 2009/08/26
Volume: 34, Issue: 1-2, Pages: 393-405
PDF Link

Abstract

In this paper by using fixed point theorem we prove the existence of multiple positive solutions for a class of nthorder pLaplacian mpoint singular boundary value problem The interesting point is that the nonlinear term f explicitly involves the eachorder derivative of variable ut


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Full-rank block LDL ∗ decomposition and the inverses of n × n block matrices
  2. Similarity-based minimization of fuzzy tree automata
  3. Status connectivity indices of graphs and its applications to the boiling point of benzenoid hydrocarbons
  4. Dynamical analysis of a Lotka–Volterra competition system with impulsively linear invasion
  5. Particular solutions to equations of sine-Gordon type
  6. Observability of linear time-invariant descriptor systems with a derivative in the output
  7. Size-structured populations: immigration, (bi)stability and the net growth rate
  8. Algebraic cryptanalysis of stream ciphers using decomposition of Boolean function
  9. $$H_{\infty }$$ filtering for discrete-time fuzzy stochastic neural networks with mixed time-delays
  10. Cyclic DNA codes over $$\mathbb {F}_2+u\mathbb {F}_2+v\mathbb {F}_2+uv\mathbb {F}_2$$ and their applications
  11. Minimal cyclic codes of length $$8p^{n}$$ over $$GF(q)$$GF(q), where $$q$$q is prime power of the form $$8k+5$$8k+5
  12. On the Leverrier-Faddeev algorithm for computing the Moore-Penrose inverse
  13. On complementary dual quasi-twisted codes
  14. Sub-quadratic convergence of a smoothing Newton method for second-order cone programming
  15. An ODE-based nonmonotone method for unconstrained optimization problems
  16. An ODE-based nonmonotone method for unconstrained optimization problems
  17. On the existence of solutions for fractional differential inclusions with anti-periodic boundary conditions
  18. Positive solutions to a two-point higher order boundary value problem
  19. Almost periodic models in impulsive ecological systems with variable diffusion

Search Result: